# SDR 2002FA0000258

- Difficulty date: July 18, 2001
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N9898B
- Make and model: Bbavia 7EC
- Aircraft serial: 218
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SPAR, CRACK VISIBLE MIDWAY FROM TOP TO BOTTOM OF NIGHT WING FRONT SPAR FROM 44 INCHES INBOARD ALONG SPAR TO APPROXIMATELY 1130 INCHES FORM INBOARD.  WOOD APPEARS TO BE IN GOOD CONDITION OTHERWISE.  DEFECT DISCOVERED DURING SPAR INSPECTION IN COMPLIANCE WITH AD.  AIRCRAFT WAS NOT DAMAGED OR UNAIRWORTHY IN ANY OTHER WAY.
